# SDR SWAA2019011428411

- Difficulty date: January 6, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 45,576 hours, 23,158 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL APPROX 23 BELOW PRESSURE DECK CRACKED AT BS 663, RBL 23.  REPAIRED DECK PER SRM.
